淡江大學機構典藏:Item 987654321/41221
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58796/92528 (64%)
造訪人次 : 639595      線上人數 : 66
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41221


    題名: Decomposing Kn ∪ P into triangles
    作者: 高金美;Kau, Chin-mei;Fu, Hung-lin;Rodger, C. A.
    貢獻者: 淡江大學數學學系
    關鍵詞: Triple system;Covering;Forest
    日期: 2004-06-06
    上傳時間: 2010-01-28 06:59:41 (UTC+8)
    出版者: Elsevier
    摘要: In this paper, we extend the work on minimum coverings of Kn with triangles. We prove that when P is any forest on n vertices the multigraph G=Kn∪P can be decomposed into triangles if and only if three trivial necessary conditions are satisfied: (i) each vertex in G has even degree, (ii) each vertex in P has odd degree, and (iii) the number of edges in G is a multiple of 3. This result is of particular interest because the corresponding packing problem where the leave is any forest is yet to be solved. We also consider some other families of packings, and provide a variation on a proof by Colbourn and Rosa which settled the packing problem when P is any 2-regular graph on at most n vertices.
    關聯: Discrete Mathematics 284(1-3), pp.131-136
    DOI: 10.1016/j.disc.2003.04.003
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0KbUnknown299檢視/開啟
    Decomposing Kn ∪ P into triangles.pdf212KbAdobe PDF0檢視/開啟
    index.html0KbHTML111檢視/開啟
    index.html0KbHTML28檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋